# SDR SIMA2012009002

- Difficulty date: January 5, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10325
- Aircraft time: 2,180 hours, 1,389 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE FIRST OFFICER’S EMERGENCY FLASHLIGHT WOULD NOT STAY IN CHARGED POSITION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FIRST OFFICER’S EMERGENCY FLASHLIGHT IAW CRJ700 AMM 25-61-02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
